Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have sinus, hiatal hernia and arthritis in hips which was replaced. But still in pain, took Tramadol. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 615 Questions
Question
IT HAS BEEN EIGHT WEEKS SINCE SUREGERY AND I AM STILL HAVING A LOT OF PAIN. I ALSO TOOK THE DRUG TRAMADOL AND I DO NOT FEEL WELL AT ALL. WILL I EVER FEEL NORMAL AGAIN. I AM A FEMALE 77 YEARS OF AGE. XXXXX
Posted Sun, 6 Oct 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Yogesh D 28 minutes later
Brief Answer:
Unbearable pain needs evaluation

Detailed Answer:
Hello Mrs.XXXXX,

Thank you for posting your query. I have gone through your problems.

Unbearable pain after 8 weeks of surgery needs to be evaluated to find out the reason.

Generally after hip replacement a person will have pain but that pain will not last so long.

The causes I can think of are a dislocated hip joint, infection of the surgical area.

I suggest you to go back to your surgeon who performed the hip replacement to rule out any infection or dislocation of the replaced joint.

Meanwhile you can apply hot compresses to the part and restrict the mobility.

This will relieve pain and you can continue the medication as advised by your doctor.

Loss of appetite, fatigue and feeling ill may suggest that there could be an infection.

I hope I have answered your query. Please do write back if you have any doubts.

Wishing you a speedy recovery.

Warm regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor